# SDR USAA2014021900004

- Difficulty date: February 18, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- Aircraft time: 95,084 hours, 17,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GRU ROW 16 LT AISLE EMERGENCY LIGHT INOPERATIVE.  R & R ROW 16 LT AISLE EMERGENCY LIGHT, TESTED OK.
